Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dan8785

excessive sensitivity/dryness

I guess I'll need to be a little more careful. I work in a restaurant and becaue of that, I am forced to wash my hands often. That hasn't ever really been a problem, until I started the Accutane.. My hands are burning so bad right now, it's incredible (in a bad way of course.) Any suggestions on what I can do to stop the horrible burning and keep this from happening again (or atleast not as bad?) I have lotion on my hands right now, and before I go to work, but it isn't helping so far. My hands otherwise are often dry/white/flaky looking. It's nasty.

here's a picture what my hand is looking like after 12 hours of work. :surprised:

Have others had such problems like this on their HAND while on accutane? I didn't think it'd dry that part of my body out. :think:

post-48003-1160268313_thumb.jpg

post-48003-1160268313_thumb.jpg

Share this post


Link to post
Share on other sites

That's the most extreme case i've ever seen. I'd ask the derm what to do. You may be able to switch to a greasier lotion that creates a barrier that doesn't wash away so easy. Or maybe bandage those fingers and tape them with a waterproof tape.

Share this post


Link to post
Share on other sites

i am right there w/ you! i just started a job at a fast food place and i'm actually concerned about cleanliness so i'm supposed to wash my hands often (and it the process sort of rub my fingernails in the soap against my hand) and then finish w/ hand sanitizer...i had to stop the fingernail thing b/c it hurts my hands so much. if i had to choose tane over the job i'd choose the tane...i'm not too fond of trying to work the night shift (until 5:30 a.m.) and then go to class during the days. ughhh. stupid food industry jobs

Share this post


Link to post
Share on other sites

I guess I'll need to be a little more careful. I work in a restaurant and becaue of that, I am forced to wash my hands often. That hasn't ever really been a problem, until I started the Accutane.. My hands are burning so bad right now, it's incredible (in a bad way of course.) Any suggestions on what I can do to stop the horrible burning and keep this from happening again (or atleast not as bad?) I have lotion on my hands right now, and before I go to work, but it isn't helping so far. My hands otherwise are often dry/white/flaky looking. It's nasty.

here's a picture what my hand is looking like after 12 hours of work. :surprised:

Have others had such problems like this on their HAND while on accutane? I didn't think it'd dry that part of my body out. :think:

use dish gloves to prevent further burning?

and for now you just have to put on as much lotion as possible and let time do its magic

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×